MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.seizure.2012.04.002

Медицинская библиотека · Seizure · 2012

Bone mineral density in adult patients treated with various antiepileptic drugs.

Beniczky Simona Alexandra, Viken Janina, Jensen Lars Thorbjørn, Andersen Noémi Becser

СтатьяПеревод в очереди

Аннотация

There is considerable evidence suggesting, that older antiepileptic drugs (AEDs) and some of the newer ones decrease bone mineral density (BMD). However, there is only limited and conflicting data concerning the effect of levetiracetam on BMD. In this cross-sectional study we analysed data from 168 adult consecutive outpatients treated with AEDs for more than 2 years, and who underwent measurement of the BMD. We compared the incidence of decreased BMD among the patients treated with 6 different AEDs: carbamazepine (CBZ), oxcarbazepine (OXC), valproic acid (VPA), lamotrigine (LTG), topiramate (TPM) and levetiracetam (LEV). Among the patients on monotherapy, reduced BMD was present significantly most often in patients treated with LEV and those treated with OXC. In the group of patients on polytherapy there was no significant difference in the incidence of low BMD among patients treated with various AEDs. Our data suggest that patients on long-term treatment with LEV have a higher risk for affection of bone density.

Для цитирования: Beniczky Simona Alexandra, Viken Janina, Jensen Lars Thorbjørn, Andersen Noémi Becser. Bone mineral density in adult patients treated with various antiepileptic drugs.. Seizure. 2012. DOI: 10.1016/j.seizure.2012.04.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.